MAUDE Adverse Event Report: ZIMMER DENTAL EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 11.5MM LENGTH

ZIMMER DENTAL EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 11.5MM LENGTH
Catalog Number CM3111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D4: additional device information: unknown / not provided.H4: device manufacturer date: unknown / not provided.
 
Event or Problem Description
The doctor reports that the dental implant located in dental position number 31 failed due to pain.The doctor reports in the per that the procedure was concluded by placing another implant.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) cm3111, (eztetic dental implant, 3.1mm diameter, 2.9mmd platform, 11.5mm length) for evaluation.Visual evaluation of the as returned product identified signs of use but no apparent signs of malfunction.Dhr review was completed for the subject lot number 63554431.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63554431 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: medical: pain.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was inadequate treatment planning.Therefore, based on the available information, device malfunction did not occur.The reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 11.5MM LENGTH
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22961355
Report Number0002023141-2025-02419
Device Sequence Number21211055
Product Code DZE
UDI-Device Identifier00889024343597
UDI-Public(01)00889024343597(17)220131(10)63554431
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K142082
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date01/31/2022
Device Catalogue NumberCM3111
Device Lot Number63554431
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexUnknown
Patient EthnicityNon Hispanic